# SDR SWIA2024020231129

- Difficulty date: November 29, 2023
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 43,576 hours, 39,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR TO FWD LOWER CORNER OF CARGO DOOR CUT OUT   (C-CHECK RO 2/1/2024)   REPAIRED FWD LOWER CORNER OF CARGO DOOR CUT-OUT IAW CRJ200 SRM 53-61-31 AND MHIRJ REO 601R-53-61-8128 REV.-- 2023-12-20, NDT PERFORMED BY BARON NDT,LLC, FAA CRS#5NDR545D, REPORT# S121823-1 DATED 18 DEC. 2023, THE INSPECTION INTERVALS ARE:40000 FLIGHT CYCLES THRESHOLD AND 15760 FLIGHT CYCLES REPEAT FOR A51000 LB.MAXIMUM TAKE OFF WEIGHT (MTOW) AIRCRAFT, AND 40000 FLIGHT CYCLES THRESHOLD AND 14579 FLIGHT CYCLES REPEAT FOR A 53000 LB (MTOW) AIRCRAFT
